Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Ninjawife
Newbie

Reged: 07/29/13
Posts: 19
Dramamine and HIV Meds?
      #273409 - 08/12/13 10:44 PM

My husband is on a Norvir, Truvada, Prezista, and Isentriss cocktail and has been doing really well with it. The last few nights he's been feeling a bit ill after taking his pills, he describes it as being carsick. I was trying to find out if taking Dramamine for the carsick feeling would be okay with his meds. I can't seem to find any information saying not to.

Anyone have any experience with this? I just want him to feel well enough to sleep well.

Post Extras: Remind Me!   Notify Moderator  
anotherday
Moderator

Reged: 05/15/13
Posts: 447
Loc: Alberta, Canada
Re: Dramamine and HIV Meds? new
      #273411 - 08/12/13 11:12 PM

Hey Ninja, I would check with his doctor, remember where he is coming from ... its quite soon and mixing things with his HIV meds ... I would hate to see someone who's been on meds awhile recommend something that could make matters worse, under his condition

--------------------
anotherday ... in paradise!
daily ponder ... be the reason someone smiles today!

Post Extras: Remind Me!   Notify Moderator  
kicker
Moderator

Reged: 10/25/10
Posts: 1131
Loc: GA, USA
Re: Dramamine and HIV Meds? new
      #273412 - 08/13/13 12:06 AM

This might seem counterproductive, but maybe since he was doing so well and it just started it might be something as simple as a small change made recently. Maybe eating something different or too much of something like greasy foods.

Start simple and work your way up the list rather than jump the gun. No need to add more meds and more stress. If you can think of something anything give it a day or two to see if its that. Then if it doesn't get better see a dr.

Post Extras: Remind Me!   Notify Moderator  
Ninjawife
Newbie

Reged: 07/29/13
Posts: 19
Re: Dramamine and HIV Meds? new
      #273462 - 08/15/13 07:54 PM

We did chat with the doc and are using Beano at meal times now. It seems to be helping. Now he is fighting off strep on top of everything. Poor guy! But the docs say this is a good sign since his body is actually fighting it off now. But try telling that to a grumpy man who doesn't feel good...:-)

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1399

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3